Dr. Umesh Jain is now exclusively responsible for TotallyADD.com and its content

Reply To: Concerta makes me crabby!!!

Reply To: Concerta makes me crabby!!!2013-11-04T14:20:31+00:00

The Forums Forums Medication Concerta Concerta makes me crabby!!! Reply To: Concerta makes me crabby!!!

#122729

Rick Green – Founder of TotallyADD
Participant
Post count: 473

Yeah, dosage is a huge issue. Unlike with some medications it doesn’t matter if you’re big or small. It’s not about body mass. It’s about sensitivity of receptors. (A doctor explained it to me during an interview but I can’t remember the details.)

The key message was, start low, and work up the dosage until you reach a level that works for you.

And it helps to have people who know you and can be trusted to give you feedback. Even if they don’t know you’re ADHD or using a dopamine booster. (I hate the term medication.) Just ask if they’ve noticed any differences in you. Maybe even ask about areas where you’re hoping things improve.

REPORT ABUSE